Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 142, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2011, 8:33 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 8:33 PM CDT (01:33 UTC)
- Expired
- Jun 4, 2011, 9:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Vermilion County, IL
The radar
The Indianapolis radar (KIND), 133 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 8:35 PM CDT | TSTM WND DMG | 3 Se Danville, IL | NUMEROUS TREES BLOWN DOWN ON GRAPE CREEK ROAD. |
| Jun 4, 8:35 PM CDT | TSTM WND DMG | Tilton, IL | NUMEROUS TREES BLOWN DOWN. |
| Jun 4, 8:36 PM CDT | TSTM WND DMG | Danville, IL | POWER LINES DOWN IN DANVILLE...ON GILBERT STREET. FROM TRAINED SPOTTERS FROM COUNTY EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 4:53 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2793 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS53 KILX 050133
SVRILX
ILC019-183-050230-
/O.NEW.KILX.SV.W.0142.110605T0133Z-110605T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 930 PM CDT.
* AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF RANKIN...OR 6 MILES SOUTHEAST OF PAXTON...AND MOVING
SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...GIFFORD...RANKIN...HOOPESTON...POTOMAC...ROSSVILLE...
OAKWOOD...CATLIN...TILTON...WESTVILLE...GEORGETOWN...ARMSTRONG...
MIDDLE FORK WILDLIFE AREA...COLLISON...HENNING...ALVIN...KICKAPOO
STATE PARK...BISMARCK AND VERMILION COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 256 AND 257.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 203 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3988 8756 3987 8757 4040 8816 4041 8794
4049 8793 4049 8752 3988 8753
TIME...MOT...LOC 0133Z 301DEG 28KT 4041 8796
WIND...HAIL 60MPH 1.00IN
$$
BARNES3 follow-up statements
514
WWUS53 KILX 050158
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT SAT JUN 4 2011
ILC019-050208-
/O.CAN.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
CHAMPAIGN IL-
858 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3988 8756 3987 8757 4020 8793 4020 8752
3988 8753
TIME...MOT...LOC 0158Z 301DEG 28KT 4002 8765
$$
ILC183-050230-
/O.CON.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
VERMILION IL-
858 PM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERMILION COUNTY UNTIL 930 PM CDT...
AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WESTVILLE...OR 8 MILES SOUTH OF DANVILLE...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3988 8756 3987 8757 4020 8793 4020 8752
3988 8753
TIME...MOT...LOC 0158Z 301DEG 28KT 4002 8765
WIND...HAIL 60MPH 1.00IN
$$799
WWUS53 KILX 050223
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT SAT JUN 4 2011
ILC183-050230-
/O.CON.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
VERMILION IL-
923 PM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VERMILION COUNTY UNTIL 930 PM CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GEORGETOWN...OR 15 MILES SOUTH OF DANVILLE...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN VERMILION COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3988 8756 3987 8757 4004 8776 4004 8775
4003 8753 3988 8753
TIME...MOT...LOC 0223Z 316DEG 27KT 3992 8759
WIND...HAIL 60MPH 1.00IN
$$
AUTEN083
WWUS53 KILX 050228
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT SAT JUN 4 2011
ILC183-050238-
/O.EXP.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
VERMILION IL-
928 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILION COUNTY
WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM IN
SOUTHERN PARTS OF VERMILION COUNTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3988 8756 3987 8757 4004 8776 4004 8775
4003 8753 3988 8753
TIME...MOT...LOC 0228Z 316DEG 27KT 3989 8756
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:52 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 4, 6:52 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 652 PM CDT SAT JUN 4 2011 .DISCUSSION... ISSUED 302 PM CDT SAT JUN 4 2011 ANOTHER HOT/HUMID DAY UNFOLDING ACROSS CENTRAL ILLINOIS. AN APPROACHING COLD FRONT CURRENTLY EXTENDS FROM NORTHERN ONTARIO INTO THE CENTRAL PLAINS. THIS FRONT WILL SINK INTO THE FORECAST AREA LATER TODAY...REMAINING IN THE VICINITY UNTIL MONDAY. THIS FRONT IS EXPECTED TO BE THE FOCUS FOR PERIODIC SHOWER/STORM CHANCES WHILE IT IS AROUND. ANOTHER FRONT...FOLLOWING A SIMILAR TRACK TO THIS ONE...SHOULD ARRIVE BY THURSDAY/FRIDAY WITH A RENEWED THREAT FOR SHOWERS/STORMS. MAIN FORECAST CONCERNS REVOLVE AROUND PRECIPITATION CHANCES WITH THESE FRONTS AND ANY NOCTURNAL MCS/S...AS WELL AS HOW HOT IT WILL BE FOR THE UPCOMING WEEK. 12Z MODELS CONTINUE TO BE IN SURPRISINGLY GOOD AGREEMENT WITH RESPECT TO MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DIFFERENCES PERSIST WITH THE MESOSCALE CONVECTIVE DETAILS...AND THESE INDIVIDUAL DETAILS WILL STILL NEED TO BE FINE TUNED AS THEY BECOME VERY SHORT TERM FORECAST CONCERNS. SHORT TERM...TONIGHT THROUGH MONDAY...VIGOROUS SHORT WAVE OVER THE WESTERN GREAT LAKES/NORTHERN ONTARIO WILL HELP DRIVE A COLD FRONT INTO THE REGION TONIGHT. ONCE THE FRONT ARRIVES...IT WILL TEND TO STALL OUT IN THE VICINITY UNTIL MONDAY AS IT BECOMES MORE PARALLEL TO THE UPPER LEVEL FLOW. THE FRONT WILL SHIFT BACK NORTH AS A WARM FRONT ON MONDAY AS UPPER LEVEL RIDGING STARTS TO BUILD INTO THE AREA. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS AT LEAST NORTHERN PORTIONS OF THE FORECAST AREA BY THIS EVENING AS THE FRONT DRAWS CLOSER. AN 18Z ILX SPECIAL SOUNDING SHOWED THE LOCAL AIRMASS WAS STILL CAPPED...BUT THIS SHOULD BE ABLE TO BE BROKEN AS THE FRONT PUSHES IN. THUNDERSTORM CHANCES SHOULD BE MUCH LOWER AS YOU HEAD SOUTH TOWARD THE I-70 CORRIDOR AS THE FRONT WILL BE ARRIVING AT A LESS FAVORABLE TIME OF DAY...AND THE CAPPING IS MUCH STRONGER AS IS SUGGESTED BY THE MUCH MORE MIXED OUT SURFACE DEW POINTS. MCS DEVELOPMENT IS SUGGESTED BY MANY MODEL SOLUTIONS LATER TONIGHT IN THE VICINITY OF THE MO/IA BORDER AND THIS COMPLEX WOULD TEND TO TRACK SOUTHEAST TOWARD THE FORECAST AREA BY SUNDAY MORNING. OUTFLOW BOUNDARIES FROM THIS COMPLEX AND THE STALLED FRONT SHOULD SERVE AS THE FOCUS FOR DIURNAL SHOWER/STORM DEVELOPMENT AGAIN SUNDAY AFTERNOON/EVENING. SEVERE STORMS ARE POSSIBLE INTO THIS EVENING IN NORTHERN SECTIONS OF THE FORECAST AREA GIVEN CAPE VALUES OF 3-4K J/KG ONCE THE CAP BREAKS...THOUGH SHEAR PROFILES ARE NOT THAT GREAT. ECHO TRAINING ON THE WEST/EAST ORIENTED FRONT ALSO SUGGESTS A HEAVY RAIN THREAT. INSTABILITY IS EXPECTED TO BE SIMILAR SUNDAY AFTERNOON/EVENING... BUT SHEAR PROFILES ARE EXPECTED TO BE STRONGER. THE PRECIPITATION RISK SHOULD TAPER OFF MONDAY AS THE FRONT SHIFTS BACK NORTH OF THE FORECAST AREA...AND HEAT/HUMIDITY RE INTENSIFY. LONG TERM...TUESDAY THROUGH SATURDAY...UPPER/SURFACE RIDGING BUILD SIGNIFICANTLY FOR TUESDAY AND WEDNESDAY. THIS SUPPORTS QUIET WEATHER BUT INCREASINGLY OPPRESSIVE HEAT/HUMIDITY. A STRONG WAVE TOPPING THE RIDGE WILL PUSH ANOTHER SLOW MOVING FRONT INTO THE AREA FOR THURSDAY INTO SATURDAY...PROVIDING ANOTHER PERIOD OF UNSETTLED WEATHER. WELL ABOVE NORMAL HEAT/HUMIDITY WILL PERSIST. BAK && .AVIATION... ISSUED 652 PM CDT SAT JUN 4 2011...FOR THE 00Z TAFS STORMS ARE DEVELOPING ALONG A COLD FRONT THAT IS DROPPING SOUTH ACROSS CENTRAL ILLINOIS. THE STORMS ARE MOVING FROM WEST TO EAST AS THE FRONT DROPS SOUTH...SO HEAVY RAIN WILL BE POSSIBLE ALONG WITH HAIL. WILL INCLUDE 2 TO 3 HOUR TEMPOS AT ALL TAF SITES FOR THE MOST LIKELY PERIOD OF STRONG STORM ACTIVITY. THAT SHOULD BE 00-02Z FOR PIA/BMI, 03Z FOR CMI, AND 04Z FOR SPI/DEC. PIA AND BMI APPEAR TO BE NORTH CLEAR OF THE STRONGEST STORMS...WITH DEC IN THE PATH OF THE STRONGEST STORM IF IT HOLDS TOGETHER THROUGH 830 PM. WINDS WILL NOT BE STRONG...MAINLY WESTERLY UNTIL THE FRONT PASSES...THEN NORTHWEST. A STRONG COMPLEX OF STORMS MAY DEVELOP LATE TONIGHT IN S IOWA/N MISSOURI THAT MAY MOVE INTO OUR WESTERN COUNTIES SUNDAY MORNING. WE HAVE A VCTS FOR MOST OF THE DAY TOMORROW TO ACCOUNT FOR STORM ACTIVITY. STORMS WILL BE TIED TO WHERE THE COLD FRONT STALLS OUT IN OUR SOUTH-CENTRAL COUNTIES...POSSIBLY FROM SPI TO MTO. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 4, 3:42 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT SAT JUN 4 2011 ILZ027>031-036>038-040>043-047>053-051100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE ILLINOIS RIVER BASIN...MINOR TO MODERATE FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ044>046-054>057-061-051100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ062-063-066>068-071>073-051100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE WABASH RIVER BASIN...FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Jun 4, 7:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 NE MIDDLETOWN 40.14N 89.54W
06/04/2011 M1.00 INCH LOGAN IL TRAINED SPOTTER
0720 PM TSTM WND GST 4 NE MIDDLETOWN 40.14N 89.54W
06/04/2011 M50.00 MPH LOGAN IL TRAINED SPOTTER
&&
JRPLocal storm report, Jun 4, 7:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/04/2011 M0.53 INCH LOGAN IL MESONET
RAINFALL FELL IN 15 MINUTES
&&
JRPLocal storm report, Jun 4, 7:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL ELKHART 40.02N 89.48W
06/04/2011 M0.50 INCH LOGAN IL TRAINED SPOTTER
0725 PM TSTM WND GST ELKHART 40.02N 89.48W
06/04/2011 M50 MPH LOGAN IL TRAINED SPOTTER
0733 PM HAIL BROADWELL 40.07N 89.44W
06/04/2011 M0.50 INCH LOGAN IL TRAINED SPOTTER
0733 PM TSTM WND GST BROADWELL 40.07N 89.44W
06/04/2011 M50 MPH LOGAN IL TRAINED SPOTTER
&&
JRPLocal storm report, Jun 4, 7:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND GST ROCHESTER 39.75N 89.54W
06/04/2011 E50 MPH SANGAMON IL NWS EMPLOYEE
&&
JRPLocal storm report, Jun 4, 7:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/04/2011 M0.75 INCH LOGAN IL MESONET
RAINFALL MEASURED IN 30 MINUTES
&&
JRPLocal storm report, Jun 4, 8:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND DMG 1 E DAWSON 39.85N 89.44W
06/04/2011 SANGAMON IL TRAINED SPOTTER
SEVERAL METAL POWER POLES TOPPLED AND HIGH TENSION POWER
LINES SNAPPED ON OLD ROUTE 36.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:43 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 3 hr |
| Jun 4, 7:51 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more | 54 min |
| Jun 5, 3:56 AM CDT | Special Weather Statement | ILX | Schuyler | 64 min |
| Jun 5, 4:52 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 53 min |
| Jun 5, 5:05 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 55 min |
| Jun 5, 5:50 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 55 min |
| Jun 5, 6:50 AM CDT | Special Weather Statement | ILX | Christian | 55 min |
| Jun 5, 7:17 AM CDT | Special Weather Statement | ILX | Schuyler | 58 min |
| Jun 5, 7:29 AM CDT | Special Weather Statement | ILX | Knox | 61 min |
| Jun 5, 7:34 AM CDT | Flash Flood Warning | ILX | Cass, Morgan, Schuyler, Scott | 5 hr |
| Jun 5, 7:38 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 67 min |
| Jun 5, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 42 min |
| Jun 5, 8:25 AM CDT | Areal Flood Advisory | ILX | Christian, Effingham, Jasper, Shelby | 6 hr |
| Jun 5, 8:36 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 39 min |
| Jun 5, 8:52 AM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 5, 10:25 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.